Odd/even cube-full numbers

Tippawan Puttasontiphot and Teerapat Srichan
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 27, 2021, Number 1, Pages 27—31
DOI: 10.7546/nntdm.2021.27.1.27-31
Download full paper: PDF, 148 Kb


Authors and affiliations

Tippawan Puttasontiphot
Department of Mathematics Statistics and Computer Science,
Faculty of Liberal Arts and Science
Kasetsart University Kamphaengsan Campus, Nakhonphratom, Thailand

Teerapat Srichan
Department of Mathematics, Faculty of Science
Kasetsart University, Bangkok, Thailand


In this paper we use an elementary method to give an asymptotical ratio of odd to even cube-full numbers and show that it is asymptotically 1 : 1 + 2−1/3 + 2−2/3.


  • Cube-full numbers
  • Odd/even dichotomy

2010 Mathematics Subject Classification

  • 40A25
  • 11N69


  1. Erdos, P., & Szekeres, S. (1934–1935). Uber die anzahl der abelschen gruppen gegebenerordnung und uber ein verwandtes zahlentheoretisches problem. Acta Universitatis Szegediensis, 7, 95–102.
  2. Ivic, A. (1985). The Riemann Zeta-Function, the Theory of the Riemann Zeta-Function with Applications, John Wiley & Sons Inc., New York.
  3. Jameson, G. J. O. (2010). Even and odd square-free numbers. The Mathematical Gazette,94, 123–127.
  4. Scott, J. A. (2008). Square-free integers once again. The Mathematical Gazette, 92, 70–71.
  5. Srichan, T. (2020). The odd/even dichotomy for the set of square-full numbers. Applied Mathematics E-Notes, 20, 528–531.

Related papers

Cite this paper

Puttasontiphot, T. & Srichan, T. (2021). Odd/even cube-full numbers. Notes on Number Theory and Discrete Mathematics, 27(1), 27-31, doi: 10.7546/nntdm.2021.27.1.27-31.

Comments are closed.